An exact non-cooperative support for the sequential Raiffa solution

Trockel W (2011)
Journal of Mathematical Economics 47(1): 77-83.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Stichworte
Raiffa solution; Solution based social choice rule; Implementation; perfect equilibrium; Subgame; Nash program; Non-cooperative foundation
Erscheinungsjahr
2011
Zeitschriftentitel
Journal of Mathematical Economics
Band
47
Ausgabe
1
Seite(n)
77-83
ISSN
0304-4068
Page URI
https://pub.uni-bielefeld.de/record/2093508

Zitieren

Trockel W. An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics. 2011;47(1):77-83.
Trockel, W. (2011). An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics, 47(1), 77-83. doi:10.1016/j.jmateco.2010.08.011
Trockel, W. (2011). An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics 47, 77-83.
Trockel, W., 2011. An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics, 47(1), p 77-83.
W. Trockel, “An exact non-cooperative support for the sequential Raiffa solution”, Journal of Mathematical Economics, vol. 47, 2011, pp. 77-83.
Trockel, W.: An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics. 47, 77-83 (2011).
Trockel, Walter. “An exact non-cooperative support for the sequential Raiffa solution”. Journal of Mathematical Economics 47.1 (2011): 77-83.